Alert archive / Kansas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 65, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 14, 2022, 8:52 PM CDT for Harper County, Kingman County, Kansas. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2022, 8:52 PM CDT (01:52 UTC)
- Expired
- May 14, 2022, 10:00 PM CDT
- In force
- 68 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harper County, KS, Kingman County, KS
The radar
The Vance AFB radar (KVNX), 62 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 6:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1284 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2058 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted.
266
WUUS53 KICT 150152
SVRICT
KSC077-095-150300-
/O.NEW.KICT.SV.W.0065.220515T0152Z-220515T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
852 PM CDT Sat May 14 2022
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Western Harper County in south central Kansas...
Southwestern Kingman County in south central Kansas...
* Until 1000 PM CDT.
* At 851 PM CDT, a severe thunderstorm was located over Sawyer,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Attica, Nashville, Zenda, Waldron, Corwin and Crystal Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9835 3738 9835 3739 9846 3751 9847
3752 9846 3742 9819 3700 9803
TIME...MOT...LOC 0151Z 297DEG 22KT 3747 9866
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DARMOFAL4 follow-up statements
105
WWUS53 KICT 150210
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
910 PM CDT Sat May 14 2022
KSC077-095-150300-
/O.CON.KICT.SV.W.0065.000000T0000Z-220515T0300Z/
Harper KS-Kingman KS-
910 PM CDT Sat May 14 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN HARPER AND SOUTHWESTERN KINGMAN COUNTIES...
At 909 PM CDT, a severe thunderstorm was located over Medicine Lodge,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Attica, Nashville, Zenda, Waldron, Corwin and Crystal Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9835 3738 9835 3739 9846 3751 9847
3752 9846 3742 9819 3700 9803
TIME...MOT...LOC 0209Z 303DEG 31KT 3729 9853
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DARMOFAL978
WWUS53 KICT 150228
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
928 PM CDT Sat May 14 2022
KSC095-150237-
/O.CAN.KICT.SV.W.0065.000000T0000Z-220515T0300Z/
Kingman KS-
928 PM CDT Sat May 14 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KINGMAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning has been
cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.
LAT...LON 3700 9835 3738 9835 3739 9818 3700 9803
TIME...MOT...LOC 0227Z 299DEG 21KT 3717 9839
$$
KSC077-150300-
/O.CON.KICT.SV.W.0065.000000T0000Z-220515T0300Z/
Harper KS-
928 PM CDT Sat May 14 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN HARPER COUNTY...
At 927 PM CDT, a severe thunderstorm was located near Sharon, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Attica, Waldron, Corwin and Crystal Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9835 3738 9835 3739 9818 3700 9803
TIME...MOT...LOC 0227Z 299DEG 21KT 3717 9839
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DARMOFAL877
WWUS53 KICT 150246
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
946 PM CDT Sat May 14 2022
KSC077-150300-
/O.CON.KICT.SV.W.0065.000000T0000Z-220515T0300Z/
Harper KS-
946 PM CDT Sat May 14 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN HARPER COUNTY...
At 946 PM CDT, a severe thunderstorm was located 6 miles southwest of
Attica, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Attica, Waldron, Corwin and Crystal Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9835 3738 9835 3739 9818 3700 9803
TIME...MOT...LOC 0246Z 295DEG 23KT 3719 9832
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DARMOFAL767
WWUS53 KICT 150304
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1004 PM CDT Sat May 14 2022
KSC077-150314-
/O.EXP.KICT.SV.W.0065.000000T0000Z-220515T0300Z/
Harper KS-
1004 PM CDT Sat May 14 2022
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HARPER COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.
LAT...LON 3700 9835 3738 9835 3739 9818 3700 9803
TIME...MOT...LOC 0304Z 297DEG 22KT 3715 9822
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 6:23 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, May 14, 6:23 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Wichita KS 623 PM CDT Sat May 14 2022 .SHORT TERM...(This evening through Sunday) Issued at 324 PM CDT Sat May 14 2022 FORECAST HIGHLIGHTS THE NEXT 7 DAYS: * Widely scattered thunderstorms late this afternoon-evening across mainly central and south-central Kansas. * Thunderstorm chances late tonight across northern/northeast Kansas, shifting into eastern Kansas Sunday. * Periodic off-and-on storm chances Monday night through next week. LATE THIS AFTERNOON-EVENING...Mass convergence in vicinity of a cold front approaching from the northwest and a lee trough/dryline approaching from the west will likely support widely scattered thunderstorm development this afternoon across western Kansas. This is supported by trends in 1-minute satellite data, regional radar mosaic, along with the short-term hi-res model consensus. Thinking this activity will then progress slowly east/southeast into central and south-central Kansas, primarily west of I-135 between about 6pm and midnight. Despite poor moisture quality (evidenced by dewpoints mixing out some this afternoon), steep lapse rates and strong heating will support adequate instability, with effective deep layer shear (good directional shear) favorable for a few strong to severe thunderstorms, with the greatest severe chances generally west of Highway 14. Decent directional deep-layer shear and downdraft CAPE will support isolated large hail and damaging wind occurrences as the main threats (dime to half-dollar size and 65 mph winds). Little to no low-level flow/shear will keep the tornado threat low. LATE TONIGHT-SUNDAY...Strong 850-700mb warm/moist advection ahead of stout shortwave energy approaching from the northwest will support decent chances for scattered to numerous thunderstorms late tonight into Sunday morning across Nebraska and northeast Kansas, gradually shifting into far eastern Kansas and Missouri for Sunday midday through afternoon. Favorable combination of instability and strong deep layer shear will support strong to severe storms, with large hail and damaging winds the primary threats. Thinking this activity will graze Wichita's far northeast/east counties, with the highest chances generally east/northeast of a line extending from Salina to Cottonwood Falls to Sedan. Timing of the severe threat is low confidence. If storms congeal and develop a massive cold pool, the outflow boundary and associated severe threat will likely push south/southeast of the area quicker than expected into southern Missouri and Oklahoma by peak heating. However, if the storm- generated cold pool proves weaker and the outflow moves a bit slower, far southeast Kansas could be under the gun for a higher-end wind/hail threat Sunday midday through afternoon. Stay tuned. .LONG TERM...(Sunday Evening through Saturday) Issued at 324 PM CDT Sat May 14 2022 After quiet weather Sunday evening through Monday evening, global model consensus supports periodic off-and-on storm chances Monday night through late next week, as a pair of shortwaves traverses Mid- America, and the frontal zone lifts back north across the forecast area. Best storm chances during this period will likely be during the late afternoon-evening through early morning time. While instability should be sufficient for stout updrafts, overall mid- upper flow and associated deep layer shear will likely be modest at best. Consequently, while a handful of strong to severe storms are possible during this period, the threat for widespread and/or higher- end severe weather appears low at this time. Toward next Friday- Saturday, model consensus deepens a western/central CONUS trough, with an associated strong frontal zone oozing into Mid-America. This setup could increase thunderstorm chances across the region again, although finer details remain sketchy this far out...stay tuned. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 616 PM CDT Sat May 14 2022 Most areas of the region will remain VFR for most of the TAF period. There will be some thunderstorm activity in the KGBD and KRSL areas for the first four to six hours of the TAF period. Some of this activity could be locally strong or severe. KGBD will have the best chance for the thunderstorm activity. KSLN and KHUT may see some thunderstorm activity later tonight and again toward dawn. KCNU may also have some thunder during the morning hours as well. By 17Z, thunderstorms are expected to push off and exit the region and allow VFR conditions to return to all terminals. Metzger && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 64 85 55 80 / 20 20 0 0 Hutchinson 62 82 52 80 / 20 10 0 0 Newton 63 81 53 79 / 20 20 0 0 ElDorado 64 82 54 78 / 20 30 0 0 Winfield-KWLD 64 87 54 79 / 20 30 0 0 Russell 57 79 50 82 / 60 10 0 0 Great Bend 59 80 50 82 / 40 10 0 0 Salina 60 78 51 82 / 30 20 0 0 McPherson 61 80 51 80 / 20 20 0 0 Coffeyville 64 84 55 79 / 10 50 10 0 Chanute 64 82 55 78 / 20 50 10 0 Iola 64 80 54 78 / 20 50 10 0 Parsons-KPPF 64 82 55 79 / 10 50 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...ADK LONG TERM...ADK AVIATION...ELM
Hazardous weather outlook, May 14, 4:21 PM CDT, 4 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 421 PM CDT Sat May 14 2022 KSZ032-033-047>053-067>072-082-083-091>096-098>100-152130- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 421 PM CDT Sat May 14 2022 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight A few isolated to widely scattered thunderstorms are possible this evening across central and south-central Kansas well west of I-135. Storm motion will be to the east and southeast. Isolated occurrences of dime to half-dollar size hail and 65 mph winds will be the primary threats. Additional thunderstorms are expected to develop late tonight across northern and northeast Kansas, mainly northeast of Lincoln to Salina to Cottonwood Falls. Storm motion will be to the southeast. The primary threats will be dime to quarter size hail and 65 mph winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday Scattered to numerous thunderstorms are expected through early to mid-afternoon Sunday across northeast and eastern Kansas, mainly along and east of the Flint Hills. Storm motion will be to the southeast. Large hail and damaging winds will be the primary threats. Periodic off-and-on thunderstorm chances are expected Monday night through next week. While widespread severe weather appears unlikely during this period, a handful of strong to severe storms are possible. Stay tuned for later forecasts as details become clearer. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, May 14, 5:37 PM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Wichita KS
537 PM CDT Sat May 14 2022
KSZ032-142300-
Russell KS-
537 PM CDT Sat May 14 2022
...A strong thunderstorm will impact portions of northwestern Russell
County through 600 PM CDT...
At 536 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Natoma, or 9 miles northeast of Emmeram, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Paradise and Waldo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3913 9904 3913 9878 3898 9878 3896 9904
TIME...MOT...LOC 2236Z 256DEG 14KT 3907 9902
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
DARMOFALSpecial weather statement, May 14, 6:19 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Wichita KS
619 PM CDT Sat May 14 2022
KSZ047-150000-
Barton KS-
619 PM CDT Sat May 14 2022
...Strong thunderstorms will impact portions of western Barton County
through 700 PM CDT...
At 618 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Otis to near Larned. Movement was east-
southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Great Bend, Hoisington, Pawnee Rock, Albert, Olmitz, Great Bend
Airport and Cheyenne Bottoms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Kansas.
&&
LAT...LON 3863 9903 3859 9861 3826 9867 3826 9903
TIME...MOT...LOC 2318Z 281DEG 28KT 3856 9905 3823 9913
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
DARMOFALSpecial weather statement, May 14, 7:15 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Wichita KS
715 PM CDT Sat May 14 2022
KSZ047-150100-
Barton KS-
715 PM CDT Sat May 14 2022
...A strong thunderstorm will impact portions of western Barton
County through 800 PM CDT...
At 714 PM CDT, Doppler radar was tracking a strong thunderstorm just
north of Shaffer, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Great Bend, Hoisington, Albert and Olmitz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Kansas.
&&
LAT...LON 3859 9903 3862 9870 3834 9872 3838 9903
TIME...MOT...LOC 0014Z 268DEG 28KT 3849 9909
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DARMOFALThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:15 PM CDT | Special Weather Statement | ICT | Barton | 45 min |
| May 14, 10:08 PM CDT | Special Weather Statement | ICT | Harper | 37 min |
| May 14, 11:21 PM CDT | Special Weather Statement | ICT | Sedgwick | 24 min |
| May 15, 12:09 AM CDT | Special Weather Statement | ICT | Cowley | 51 min |
| May 15, 12:20 AM CDT | Special Weather Statement | ICT | Chautauqua | 40 min |
| May 15, 1:07 AM CDT | Special Weather Statement | ICT | Chautauqua | 38 min |
| May 15, 1:52 AM CDT | Special Weather Statement | ICT | Chautauqua | 38 min |
| May 15, 2:27 AM CDT | Special Weather Statement | ICT | Labette | 48 min |
| May 15, 5:44 AM CDT | Special Weather Statement | ICT | Lincoln | 46 min |
| May 15, 6:09 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Saline | 66 min |
| May 15, 6:47 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 58 min |
| May 15, 7:02 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Marion, Rice | 58 min |
| May 15, 7:13 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 62 min |
| May 15, 7:42 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood, Marion | 63 min |
| May 15, 7:55 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, McPherson, Marion | 65 min |
| May 15, 8:10 AM CDT | Special Weather Statement | ICT | Marion | 35 min |
| May 15, 8:27 AM CDT | Special Weather Statement | ICT | Greenwood, Woodson | 33 min |
| May 15, 8:53 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 46 min |
| May 15, 9:05 AM CDT | Special Weather Statement | ICT | Allen, Woodson | 55 min |
| May 15, 9:34 AM CDT | Special Weather Statement | ICT | Chase | 26 min |
| May 15, 10:02 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 44 min |
| May 15, 10:32 AM CDT | Severe Thunderstorm Warning | ICT | Chase | 32 min |
| May 15, 10:35 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 55 min |
| May 15, 10:58 AM CDT | Special Weather Statement | ICT | Greenwood | 32 min |
| May 15, 11:08 AM CDT | Special Weather Statement | ICT | Greenwood | 52 min |
| May 15, 11:20 AM CDT | Special Weather Statement | ICT | Wilson | 40 min |
| May 15, 11:36 AM CDT | Special Weather Statement | ICT | Greenwood | 24 min |
| May 15, 11:49 AM CDT | Special Weather Statement | ICT | Neosho, Wilson, Woodson | 56 min |
| May 15, 12:27 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 26 min |
| May 15, 12:37 PM CDT | Special Weather Statement | ICT | Chase | 53 min |
| May 15, 12:57 PM CDT | Special Weather Statement | ICT | Labette, Neosho | 48 min |
| May 15, 1:02 PM CDT | Special Weather Statement | ICT | Allen, Woodson | 43 min |
| May 15, 1:23 PM CDT | Special Weather Statement | ICT | Greenwood | 52 min |
| May 15, 1:36 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 54 min |
| May 15, 1:59 PM CDT | Special Weather Statement | ICT | Neosho | 46 min |
| May 15, 2:13 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 35 min |
| May 15, 2:16 PM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| May 15, 2:33 PM CDT | Special Weather Statement | ICT | Woodson | 27 min |
| May 15, 2:47 PM CDT | Special Weather Statement | ICT | Neosho | 28 min |
| May 15, 2:59 PM CDT | Special Weather Statement | ICT | Wilson | 31 min |
| May 15, 3:32 PM CDT | Special Weather Statement | ICT | Neosho, Wilson | 28 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.